# SDR IPXA2024072956769

- Difficulty date: July 29, 2024
- Submitted: July 29, 2024
- Operation: Air carrier
- Aircraft: N159UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0848
- Aircraft time: 23,700 hours, 14,501 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Fod
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DIFFICULTY DISARMING SLIDE. LEVER WAS CATCHING ON SOMETHING. REMOVED DEBRIS FROM GIRT BAR FITTINGS AND CLEANED AS REQUIRED. SLIDE ARMING LEVER OPS CHECKS GOOD. REF AMM 52-10-11
